# SDR IPXA2016063005262

- Difficulty date: June 17, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 31,549 hours, 15,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2,  MCD FLOOR PANEL 231XJF DELAMINATED.  FABRICATED FLOOR PANEL 231XJF IAW SREO B757-5320-9692-H.
